Hi, I suffer from Tinnitus anyway but chemo definately made it 10 times worse. Maybe the steroids are to blame - as it appears for me straight after chemo - but it does calm down the closer you get to the next treatment so it should go when all your treatment ends - It is so annoying but there are worse things ... Good luck with all your treatment
Hi markthelark, I had a tinnitus problem after my chemo. It halted my sleep and I became more irritated. On seeing my difficulty, my hubby advised me to consult one of the hearing professionals in Toronto. I went to the doctor and he referred me to do audiometry(hearing test). He advised me not to concentrate on the sound and try to do some relaxation techniques. Also, he told me to use a loud clicking clock or high-speed fan in the night, in order to mask the sound in my ears. I got some relaxation after doing this. So it is better to go through an ENT examination. Your doctor will help you to overcome this condition.
Hi ALL ,
First off , I'am a not a woman , sorry !
I have Tinnitus mainly in the letf side , since Chemo for Cancer.
It came on over a 2 1/2 year period.
Some days I just want to scream !!!!!!!!!!!!!!!!!
My ONLY respite is from excessive amounts of G and T !.
This is not ideal but anything to stop the ringing !
Does anyone have a non anchol remededy ??????????????????????????? please.
Sorry if there are spelllling mistakes but on my 8th G&T !
Also , does anyone else get no sympaphy from there partners ( mine is a wife of 40 years ).
Love to you all
I'm three years post chemo or thereabouts had 4 EC 4 Piltaxol and now have tinnitus in left ear which is getting worse. I don't recall being told chemo could damage ear and it drives me mad. Will it ever go?
one good thing is sound sets it off so if I sit in silence it's okay but it's affecting my relationship now 😭
Hi sdfmeg (and others)
I asked around the team here about tinnitus and while it's not something we currently have a lot of information on, we're happy to look into it for you if you submit a question through our Ask the Nurse service http://www.breastcancercare.org.uk/breast-cancer-services/ask-nurse